MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-3017
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision procedure of a right tka, the surgeon was not able to lock the polyethylene insert into place in the appropriate fashion.There was obvious looseness and instability associated with the component.It did not appear that there was obvious damage to the locking mechanism although the surgeon suspected this was likely the case given the near complete wear through of polyethylene posteriorly.Another new polyethylene was brought to the field as well.Again, the surgeon was not able to secure this into place using the standard locking mechanism.Given the inability to secure the poly, plans changed to a complete revision.The surgeon carefully removed the femoral and tibial components.Tibia and femur were reamed.Fully cemented stems for tibia and femur were selected.There was significant bone loss centrally and a cone was prepped for later placement.10 mm posterior augments used laterally.Cement restrictors used in both femur and tibia.The patient was revised to a competitor¿s devices.Patient was last known to be in stable condition following the event.No device returns available.They were sent to the lab and legal department at the hospital.No further information.Revision procedure reported under mdr# 1038671-2023-01537.
 
Additional Manufacturer Narrative
Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6, h11 mdr section codes updated/corrected: c, d the mating issue may have been the result of residual debris in the mating feature of the tibial tray leading to interference between the mating features of the tray and the tibial insert during assembly.However, this cannot be confirmed because the components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g3, g4, h1, h6, h11.Mdr section codes updated/corrected: b, c, d, e.The mating issue may have been the result of residual debris in the mating feature of the tibial tray leading to interference between the mating features of the tray and the tibial insert during assembly.However, this cannot be confirmed because the components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3, 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21609460
Report Number1038671-2025-01580
Device Sequence Number9467695
Product Code JWH
UDI-Device Identifier10885862307675
UDI-Public10885862307675
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-51-3017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer10/10/2025
10/10/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date10/15/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale